# SDR DL72S970804

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE UPPER FWD TRANSVERSE BEAM ANGLE AND GUSSET AT FS 1273.  THE DAMAGED PARTS ARE LOCATED IN THE TORQUE BOX WHICH IS THE SUBJECT OF THE AD 94-07-08 AND REQUIRES INSP. PER S/B 53-0129 -CO.  REPLACE PART, 1273 UPPER FWD TRANSVERSE BEAM ANGLE WITH 69-67881-1 PER DWG 65C13874.  REPLACE FS 1273 FWD GUSSET ANGLE WITH 65-17518-6 PER DWG 65C13874.  THIS DOES NOT TERMINATE INSPECTIONS.
